# SDR SWAA086784

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 68,517 hours, 51,951 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6573782
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD DELAMINATED AT BS 165.  REMOVED AND REPLACED STABILIZER PER MM.
